Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Itchiness, clitoral pain, frequent urination, vaginal irritation post intercourse. Infection?

hi doctor, m having itchness nd pain in my clitoris nd moreover m having frequent urination 4 the past 2 days which is irritating me alot and after i urinate there is pain.. a had sex 5 days before ...first 2 days it was f9 and there was little sensation but the pain is growing day by day m too much worried is this serious ..any kind of infection ? wot to do.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for your problem are :
- Urinary tract infection
-Vaginal infection
So consult gynecologist once, get examined and go for urine microscopy.
By this the possible cause for your problem can be identified and treated.
Take plenty of oral fluids, that will help in relieving the symptoms of UTI.
Better to avoid intercourse till completion of the treatment.
Take care.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor